# SDR CA040805018

- Difficulty date: August 26, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 1,910 hours
- Engine: Allsn AE3007C
- System (JASC): 2722 · Rudder Actuator
- Part: Pcu
- Part number: 991444014
- Part serial: 0142
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, A SMALL LEAK WAS NOTICED COMING FROM THE RUDDER.
